Top answers from doctors based on your search:
Disclaimer

under eye lashes itch

A 27-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Eye lid inflamed: Oil glands at the base of eye lashes probably clogged. Eye drop containing antibiotic and antiinflammatory drugs is probably the way to go. See eye d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. Sandra Lora Cremers
24 years experience Ophthalmology
Eye itching: Eye itching & swelling which white spots above eyelashes: usually due to demodex or staphlococcus blepharitis. Consult with us to get Rx to help y ... Read More
A member asked:
Dr. Ron Pelton
36 years experience Facial Plastic Surgery
Sounds : Sounds like it could be folliculitis. Wash this area carefully and you might benefit from a mild steroid like FML (fluorometholone) ointment when it ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatric Pulmonology
Possible corneal: If only one eye is red and irritated, pseudo urgent care or a physician who can assess whether you have a corneal abrasion. Rinse eyes with ocular sal ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Michael Ham
26 years experience Ophthalmology
Blepharitis: Sounds as if you have blepharitis, a condition where the skin at the base of the eyelash margins is inflamed from a normal skin bacteria called staph ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Michael Fisher
31 years experience Dermatology
Eye Lid Dermatitis: You have to stop all makeup until the skin heals. Use a cortisone cream like prescription Locoid (hydrocortisone butyrate) lotion. Then add each compo ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Antoanella Calame
18 years experience Dermatology
Pink Eye: The symptoms of pinkeye differ based on the cause of the inflammation. Symptoms may include: redness in the white of the eye or inner eyelid, increase ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Keshab Paudel
18 years experience Internal Medicine
Please see below: Looks like an allergy or infection. Please see a doctor.
1
1 thank
A 66-year-old male asked:
Dr. Stan Coleman
62 years experience Ophthalmology
Swelling: Swelling of the lids can be caused by several things.You need to see an ophthalmologist to determine the cause and institute treatment.
2
2 thanks
A 38-year-old member asked:
Dr. Timothy Carey
35 years experience Ophthalmology
Most not serious: Most of the time this is a benign condition.But it can be a sign of eyelid cancer or even a metabolic disease such as thyroid dysfunction. You should ... Read More
A member asked:
Dr. Scott Diede
28 years experience Pediatric Hematology and Oncology
See doc: Spreading redness from a scratch on the eyelid sounds like a possible infection, and infections around the eye can be dangerous. I would at least cal ... Read More
1
1 thank
A 51-year-old female asked:
Dr. Jeffrey Kalt
33 years experience Ophthalmology
Corneal abrasion: Best treatment is to keep your eye closed and use artificial tear drops, gel, or bland ointment frequently. These are all over the counter and come in ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Fred Orlando
35 years experience Ophthalmology
Which one?: "skin tags" usually refers to papillomas- common growths around the eyes and sometimes on the neck and elsewhere. They are elevated off the skin + loo ... Read More
1
1 thank
A 74-year-old male asked:
Dr. Ilan Cohen
24 years experience Ophthalmology
Likely a stye: Use hot compresses as often as possible. If there is no improvement in a few days, see an eye doctor.
5
5 thanks
A 45-year-old member asked:
Dr. Alice Epitropoulos
31 years experience Ophthalmology
Lumigan: No, Lumigan can actually make dark circles under eyes worse. Lumigan can cause pigmentation of the skin and atrophy of the fat around the eye (which ... Read More
1
1 thank
A 5-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Eye Symptoms: you either have severe allergies or some type of infection. It is unlikely for it to be allergic as it is only one eye. You need to be evaluated by ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Alireza Raboubi
14 years experience Family Medicine
Allergic: this might be an allergic reaction to the OTC eye drops. stop using drops and see your primary care provider if symptoms worsen.
1
1 thank
A 56-year-old female asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Seborrheic condition: This seems like seborrheic dermatitis which is common on the lash lines and the brows. Also known as blepharitis. See your ophthalmologist for a goo ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Theodore Wu
21 years experience Ophthalmology
Allergy...maybe: This might not be allergy...Sounds like blepharitis..An inflammation of the eylid margins due to bacteria and their toxins...Treat with lid scrubs, wa ... Read More
1
1 comment
1
1 thank
A 42-year-old member asked:
Dr. Melissa Neal
15 years experience Ophthalmology
Yes: If this is a condition that happens frequently you should see an eye surgeon. There are several procedures which can be done depending on the cause o ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Jessica Fleishman
32 years experience Ophthalmology
No: Redness in the eye could be contact lens intolerance, allergy, inflammation, and many other things that no doctor can diagnose without a proper eye ex ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Tal Raviv
Dr. Tal Raviv answered
25 years experience Ophthalmology
Blepharitis: This is likely due to blepharitis, a non specific inflammation and overinfection of the eyelash margin. Try cleaning you eyelashes and lids with baby ... Read More
2
2 thanks
A 45-year-old member asked:
Dr. Jay Fiore
Dr. Jay Fiore answered
15 years experience Ophthalmology
No: Only those drops that fall under the prostaglandin classification have the side effect of growing long lashes. Such drugs go by the trade names of lu ... Read More
A 38-year-old male asked:
Dr. Julio Pajaro
33 years experience Pediatrics
Alopecia: You are probably experiencing i alopecia universalis. You may lose all your body hair. There is no known treatment. But to be certain you should see ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month